# SDR HYIA20180314001

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: 402C0488
- Aircraft time: 33,979 hours, 33,586 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 722099
- Condition: Seized
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, HEATER GIVES A MELTING PLASTIC SMELL IN FLIGHT. MAINTENANCE INSPECTED AND FOUND THE HEATER COMBUSTION BLOWER HAD SEIZED, THE BLOWER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
